Controlling bifurcations of discrete maps

Citation
Kc. Yap et al., Controlling bifurcations of discrete maps, LATIN AM A, 31(3), 2001, pp. 157-162
Citations number
5
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Chemical Engineering
Journal title
LATIN AMERICAN APPLIED RESEARCH
ISSN journal
0327-0793 → ACNP
Volume
31
Issue
3
Year of publication
2001
Pages
157 - 162
Database
ISI
SICI code
0327-0793(200107)31:3<157:CBODM>2.0.ZU;2-9
Abstract
Bifurcation control has attracted increasing attention in recent years. A s imple and unified state-feedback methodology is developed in this paper for various bifurcation controls for discrete-time systems. The control task c an be either shifting an existing bifurcation or creating a new one, for tr anscritical, pitchfork, saddle-node, and period-doubling bifurcations. Some computer simulations are included to illustrate the methodology and verify the theoretical results.